MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68LP-225
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and anxiety-product/procedure.
 
Event or Problem Description
Healthcare professional reported a right side deflation and exchange of textured breast implants due to the patient¿s concern with the product.Additionally, patient reported right side deflation.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified fold creases, wear abrasion, and a linear opening on the posterior side.A leak test and microscopic analysis were performed which identified a crease smooth opening on the posterior side.The fill test inspection was performed, and the result is no blockage.Based on the device analysis, the final assessment is: a crease smooth opening on the posterior side assessed as a fold flaw opening.Additional, corrected, and/or changed data.
 
Event or Problem Description

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9739347
Report Number9617229-2020-02207
Device Sequence Number1974919
Product Code FWM
UDI-Device Identifier10888628000551
UDI-Public10888628000551
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model Number68LP-225
Device Catalogue Number68LP-225
Device Lot Number3227880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR